advertisement
Question
Posted by: Grace | 2009/07/24

Pigmantation

I have used persivate Cream to brighten the brownish on my face and i want to stop it ,now i am afraid of what might happen to my face .what can i do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Grace, thank you for the question.

Persivate Cream is a type of steroid cream that is indicated for inflammatory skin conditions such as allergies, eczema, or dermatitis. It should not be used for pigmentation removal and it should not be used for long periods as it may thin the skin. My advice is to stop using the cream and to rather use NeoStrata’s Pigment Lightening Gel and Brightening Cream SPF 15.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement